# SDR IPXA10662637

- Difficulty date: September 7, 2010
- Submitted: September 20, 2010
- Operation: Air carrier
- Aircraft: N331UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27757
- Aircraft time: 33,572 hours, 9,902 cycles
- Engine: Ge CF680
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Misrepaired
- Location: Bs 446-461
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C, SURVEY SEQUENCE NR331-F1-02 THE EXISTING REPAIR PATCH DOES NOT CORRELATE TO A SRM JUST AT BS 446 TO 461 BETWEEN STR -23R AND STR 25R.  FX SKIN REPAIRED IAW HX RS R53-31-36824 REV A & EO B767-5330-39678-A.  JUST AT BS446-461 BTN STR 23R & 25R ORG MAT'L IS CLAD 2024T3- 0.160" MACHINED SKIN TRIMMED OUT SIZE IS 1.875" X 1.75" THIS REPAIR CLASSIFED MAJOR REPAIR WITH CLAD 2024T3-0.071" AS REPAIR DOUBLER & CLAD 2024T3-0.063" AS REPAIR FILLER, REPAIR SIZE 14.375"X11.5".
